MAUDE Adverse Event Report: CENTINEL SPINE PRODISC C US IMPLANT LARGE-DEEP 5MM; PROSTHESIS, INTERVERTEBRAL DISC

CENTINEL SPINE PRODISC C US IMPLANT LARGE-DEEP 5MM; PROSTHESIS, INTERVERTEBRAL DISC
Model Number 09.820.055S
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Paralysis (1997)
Date of Event 09/09/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that a patient underwent a pdc implantation at c5-7.The implantation was completed on (b)(6) 2022.Following the procedure the patient is paralyzed.Several attempts were made to gather additional information but it is unknown what occurred intraoperatively.A review of the device history records found no anomalies associated with the complaint.Complaint trending found that the rate of complaints is at the lowest possible level of improbable.A review of the risk documentation found that the risks associated with the complaint are identified and have been mitigated to a level where the benefits outweigh the risks.Device evaluation could not be completed as the implant remains within the patient.The investigation found no anomalies associated with the complaint.The cause for the patient's condition is unknown.This report is for 1 of 2 devices involved in this event.
 
Event or Problem Description
It was reported that a patient underwent a pdc implantation at c5-7.The implantation was completed on (b)(6) 2022.Following the procedure the patient is paralyzed.Several attempts were made to gather additional information but it is unknown what occurred intraoperatively.
 
Additional Manufacturer Narrative
Addition of udi number.
 
Event or Problem Description
Update to add udi number to report.

Brand Name
PRODISC C US IMPLANT LARGE-DEEP 5MM
Common Device Name
PROSTHESIS, INTERVERTEBRAL DISC
Manufacturer (Section D)
CENTINEL SPINE
900 airport road
suite 3b
west chester PA 19380
Manufacturer (Section G)
HAMMILL MANUFACTURING COMPANY
360 tomahawk drive
maumee OH 43537
Manufacturer Contact
erin ward
900 airport road
suite 3b
west chester, PA 19380
4848878894
MDR Report Key15819361
Report Number3007494564-2022-00051
Device Sequence Number17916913
Product Code MJO
UDI-Device Identifier00843193112842
UDI-Public00843193112842
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P070001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Model Number09.820.055S
Device Lot Number2021-0988
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/24/2022
Supplement Date Received by Manufacturer10/24/2022
Initial Report FDA Received Date11/17/2022
Supplement Report FDA Received Date04/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient Age52 YR
Patient SexFemale